# SDR DALA2017013000792

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 73,172 hours, 55,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS INOPERATIVE AT ROWS 30-36.  REPLACED THE FUSE IN THE BATTERY ASSEMBLY AT ROW 35 IAW SWPM 20.  EMERGENCY LIGHTS OPERATE NORMALLY.
